MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM MOD HD STD NECK TP1 TAPER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

ZIMMER BIOMET, INC. 28MM MOD HD STD NECK TP1 TAPER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 163662
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: taperloc hip stem.Item: unknown.Lot: unknown.28mm i.D.54mm o.D.Size i bearing.Item: 110031017.Lot: 66299937.G2: foreign ¿ australia.H6: suggested component code: mechanical (g04) ¿ head.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately one month post implantation due to instability and leg length discrepancies.During the procedure, it was noted that a decision was made to remove the resurfacing cup and replace with a g7 dual mobility.The taperloc stem was left in situ and the 28mm t1 taper head and dm bearing removed.Cup was replaced and new 28mm and dm bearing was inserted.Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
28MM MOD HD STD NECK TP1 TAPER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25359645
Report Number0001825034-2026-01530
Device Sequence Number9808452
Product Code LPH
UDI-Device Identifier00887868308277
UDI-Public(01)00887868308277(17)321212(10)J7399113
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number163662
Device Lot NumberJ7399113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown